Ask an expert
Question

20 Jul 2006

More info about Cyst
I had a pain in my womb and my tummy becoming big as if I'm pregnant. I visited my gynae 2 dys ago. He did a scan & said I have developed a cyst. He gave me a Brexecam and provera to take. I was due 4 my period on Monday and I saw him on Tuesday still I do not receive my periods. Does this mean I am Pregnant??? I did the pregnancy test on Sunday but it was negative or maybe it's too soon? I finished my periods on the 27/06/06. Or does the cyst affects the periods?
Answer 342 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The cyst can affect your periods and also the Provera will do this. You will not have a period while you are taking Provera.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.